Publicação: A mathematical model for wave propagation in elastic tubes with inhomogeneities: Application to blood waves propagation
Nenhuma Miniatura disponível
Data
2007-12-15
Orientador
Coorientador
Pós-graduação
Curso de graduação
Título da Revista
ISSN da Revista
Título de Volume
Editor
Elsevier B.V.
Tipo
Artigo
Direito de acesso
Acesso restrito
Resumo
We study the propagation of waves in an elastic tube filled with an inviscid fluid. We consider the case of inhomogeneity whose mechanical and geometrical properties vary in space. We deduce a system of equations of the Boussinesq type as describing the wave propagation in the tube. Numerical simulations of these equations show that inhomogeneities prevent separation of right-going from left-going waves. Then reflected and transmitted coefficients are obtained in the case of localized constriction and localized rigidity. Next we focus on wavetrains incident on various types of anomalous regions. We show that the existence of anomalous regions modifies the wavetrain patterns. (c) 2007 Elsevier B.V. All rights reserved.
Descrição
Palavras-chave
Idioma
Inglês
Como citar
Physica D-nonlinear Phenomena. Amsterdam: Elsevier B.V., v. 236, n. 2, p. 131-140, 2007.